Aa
A
A
A
Close
Psychopharmacology Community
130 Members
Avatar universal

After my Abilify withdrawal..

First of all I'm sorry for my english level witch is bad but i'll try to explain myself 'cause I dont feel good these days..
I stopped using ativan 1mg and abilify 2.5mg after my psy told me. But after stopping theme I realised that I faced some SIDE effects such as : depression , difficulty eating sometimes , sometimes high heartrate , lighheadness or some kind of weird feeling ( like being alchoolised 7/24 ).I stopped taking them 2 weeks before and I'm really anxious of myself. I don't have any psychological problem no more but this weird feeling is killing me, I'm only 17 and want to feel great as soon as possible like before.. How long these side effects will last? I can't concentrate and want to be better, I'm here to listen any kind of advice thank you all..
0 Responses
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.